# SDR HALA2021111800163

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 10,003 hours, 1,993 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ENG 1 OIL CHIP DETECTED // PERFORMED TSM 79-35-00-810-808-A REMOVED AND REPLACED OIL FILTER ELEMENT PER AMM 79-21-06-960-801-A ENG RUN AND LEAK CHECK GOOD NO FAULTS NOTED OK FOR SERVICE
